# SDR CALA2013082790786

- Difficulty date: June 7, 2013
- Submitted: August 27, 2013
- Operation: Air carrier
- Aircraft: N415UA
- Make and model: Airbus A320-232
- Aircraft serial: 475
- Aircraft time: 62,928 hours, 23,923 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CABIN EMERGENCY LITE TEST GOT THE MESSAGES "BATTERY AFT LEFT", "UNIT EMERGENCY RIGHT", & "BATTERY EMERGENCY LEFT".   REPLACED BATTERY PACK AT AFT LT DOOR PASSENGER SERVICE UNIT IAW MM, TESTED OKAY.
